Just some person (djonma) wrote in vaginapagina,
Just some person
djonma
vaginapagina

  • Mood:

Uterus pain?

Hi everyone!

I won't go into the backstory, but I used to have very heavy periods. I've been on Depo-Provera for seven years, where I had no periods at all.
I have now stopped the hormonal BC completely.
I was due to have an implant by the 25th Nov (12th week after my last Depo), but for medical reasons, the decision has been made to stop all hormones.

Having been on Depo for so long, it could be months and months before my periods come back. I'm getting prepared for them - buying in tampons, getting a mooncup, getting heavier cloth pads, etc.
So that's all fine, and I think I'm ok in terms of preparation and knowing what I'll need.

Last night though I had pain really far down my tummy, right in the middle, just above the bikini line.
Now... I've not had periods, or any kind of associated pain, for seven whole years.
I can't even remember what it was like. (I have memory issues, and I'm on morphine, so my memory is very fuzzy, and trying to remember what a specific type of pain was from over 7 yrs ago... not happening).

I do have bowel problems, and I get pain in the middle of my tummy, but it's normally an inch or two above where it was.
Also, my bowels were just fine last night. If I'm having bowel issues, I'll notice it... mostly by being on the loo all the time!
It didn't feel like the bowel issues pain either.

My question is... how do I tell if I'm getting uterus / women type pains?
I cannot remember what it all felt like at all.

I know I don't remember having had this pain type at all recently..
It was really, really painful, but only lasted a short time, fortunately. Though I had taken morphine, and tramadol, which is likely to knock a lot of pain on the head.

Also, if it is womany type pain... is this just my uterus getting used to no hormones? Changing with lack of hormones?
All the info I've read about coming off Depo, it's highly likely I won't get my period for around 6 months, but it could be anywhere up to 18 months because I was on it for so long.
Of course, it could also be tomorrow...

I doubt this is pain heralding a period though.
I used to get terrible cramps and diarrhea starting the day before my period, and lasting throughout.

Oh also, since I'm here... on the coming off depo and starting periods again.... will they just start as they left off? So really heavy, horrible diarrhea, ickiness?
Or will they kind of settle in slowly again? (Though I've heard terribly scary things about people bleeding for months on end after depo....)
Any information would be very gratefully received.

Thanks!
And if I've got typos, or questions are a bit badly worded... I'm sorry. I'm very morphine'd up!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments